MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18750
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report a piece of hair was found contained in the package.Customer indicated issue was found prior to patient use.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.A visual inspection was performed and the presence of a s trand of hair was observed inside the sealed pouch.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6528587
Report Number2936999-2017-05159
Device Sequence Number13674267
Product Code BTR
UDI-Device Identifier30884522007539
UDI-Public30884522007539
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number18750
Device Catalogue Number18750
Device Lot Number16C0164JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1